Follow
Francisco Javier Garcia-Pacheco
Francisco Javier Garcia-Pacheco
Verified email at uca.es - Homepage
Title
Cited by
Cited by
Year
On dense-lineability of sets of functions on
RM Aron, FJ García-Pacheco, D Pérez-García, JB Seoane-Sepúlveda
Topology 48 (2-4), 149-156, 2009
832009
Lineability and algebrability of pathological phenomena in analysis
FJ García-Pacheco, N Palmberg, JB Seoane-Sepúlveda
Journal of Mathematical Analysis and Applications 326 (2), 929-939, 2007
562007
Lineability, spaceability, and algebrability of certain subsets of function spaces
FJ Garc, M Mart, JB Seoane-Sep
Taiwanese Journal of Mathematics 13 (4), 1257-1269, 2009
472009
Functionals that do not attain their norm
MD Acosta, A Aizpuru, RM Aron, FJ García-Pacheco
Bulletin of the Belgian Mathematical Society-Simon Stevin 14 (3), 407-418, 2007
372007
An inverse boundary element method computational framework for designing optimal TMS coils
CC Sánchez, FJ Garcia-Pacheco, JMG Rodriguez, JR Hill
Engineering Analysis with Boundary Elements 88, 156-169, 2018
272018
A short note about exposed points in real Banach spaces
A Aizpuru, FJ García-Pacheco
Acta Mathematica Scientia 28 (4), 797-800, 2008
272008
Banach limits and uniform almost summability
A Aizpuru, R Armario, FJ García-Pacheco, FJ Pérez-Fernández
Journal of Mathematical Analysis and Applications 379 (1), 82-90, 2011
262011
Lineability and coneability of discontinuous functions on
A Aizpuru, C Pérez-Eslava, FJ García-Pacheco
Publicationes Mathematicae 72 (1-2), 129-139, 2008
24*2008
Some questions about rotundity and renormings in Banach spaces
A Aizpuru, FJ Garcia-Pacheco
Journal of the Australian Mathematical Society 79 (1), 131-140, 2005
222005
Non-continuous linear functionals on topological vector spaces
FJ Garcia-Pacheco
Banach Journal of Mathematical Analysis 2 (1), 11-15, 2008
202008
Moduleability, algebraic structures, and nonlinear properties
FJ García-Pacheco, C Pérez-Eslava, JB Seoane-Sepúlveda
Journal of Mathematical Analysis and Applications 370 (1), 159-167, 2010
182010
-summand vectors in Banach spaces
A Aizpuru, F Garcia-Pacheco
Proceedings of the American Mathematical Society 134 (7), 2109-2115, 2006
18*2006
Supporting vectors of continuous linear operators
C Cobos-Sánchez, FJ García-Pacheco, S Moreno-Pulido, ...
172017
-linear functions, functions with dense graph, and everywhere surjectivity
FJ García-Pacheco, F Rambla-Barreno, JB Seoane-Sepúlveda
Mathematica Scandinavica, 156-160, 2008
172008
Lineability of functionals and operators
F García-Pacheco, D Puglisi
Studia Mathematica 1 (201), 37-47, 2010
162010
Isometric reflection vectors in Banach spaces
A Aizpuru, FJ García-Pacheco, F Rambla
Journal of Mathematical Analysis and Applications 299 (1), 40-48, 2004
152004
On vector-valued Banach limits
R Armario, FJ Garcia-Pacheco, FJ Pérez-Fernández
Functional Analysis and its Applications 47 (4), 315-318, 2013
142013
Vector spaces of non-measurable functions
FJ García-Pacheco, JB Seoane-Sepúlveda
Acta Mathematica Sinica 22 (6), 1805-1808, 2006
142006
Exact solutions to with applications to Physics, Bioengineering and Statistics
FJ Garcia-Pacheco, C Cobos-Sanchez, S Moreno-Pulido, ...
Communications in Nonlinear Science and Numerical Simulation 82, 105054, 2020
132020
Vector-valued almost convergence and classical properties in normed spaces
A Aizpuru, R ARMARIO*, FJ García-Pacheco, FJ Pérez-Fernández
Proceedings-Mathematical Sciences 124, 93-108, 2014
122014
The system can't perform the operation now. Try again later.
Articles 1–20